# SDR SIMA200114501

- Difficulty date: May 25, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CVG - FLT 4390 - CAPTAINS AND FIRST OFFICERS PITCH TRIM INOPERATIVE ON THE YOKE.  STANDBY TRIM OPERATED NORMAL.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK OF CAPTAIN AND FIRST OFFICERS YOKE TRIM WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
